Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 49, NWS Little Rock, AR

May 1, 20104 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at May 1, 2010, 1:51 AM CDT for 4 counties in Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2010, 1:51 AM CDT (06:51 UTC)
Expired
May 1, 2010, 2:15 AM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 9:09 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3037 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
4.6
Supercell composite
15.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WFUS54 KLZK 010651
TORLZK
ARC001-085-095-117-010715-
/O.NEW.KLZK.TO.W.0049.100501T0651Z-100501T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
151 AM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME EAST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS
  SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS
  WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS
  NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS

* UNTIL 215 AM CDT

* AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STUTTGART
  MUNICIPAL AIRPORT...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SLOVAK...
  TOLLVILLE...
  DE VALLS BLUFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

&&

LAT...LON 3494 9145 3475 9119 3451 9157 3465 9172
TIME...MOT...LOC 0651Z 229DEG 53KT 3468 9150

$$


225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 1, 12:22 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 1, 12:22 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 AM CDT SAT MAY 1 2010

.AVIATION...
LINE OF STRONG CONVECTION ADVANCING ACROSS ARKANSAS AT THIS TIME.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD AS A SLOW MOVING COLD FRONT MOVES ACROSS THE STATE. VFR TO
OCCASIONAL MVR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT
IN AND NEAR THUNDERSTORM ACTIVITY WHERE IFR CONDITIONS WILL
PREDOMINATE.

&&

PREV DISCUSSION... /ISSUED 323 PM CDT FRI APR 30 2010/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
SCATTERED THUNDERSTORMS WERE DEVELOPING IN NORTHWEST ARKANSAS
EARLY THIS AFTERNOON. THESE WILL PROGRESS INTO THE WESTERN
COUNTIES THIS EVENING...WITH SEVERE WEATHER LIKELY.

THE 18Z SOUNDING FROM LITTLE ROCK SHOWED PLENTY OF DRY AIR ALOFT.
EVAPORATIVE COOLING WILL LEAD TO VERY LARGE HAIL POTENTIAL.
ALSO...0-1KM HELICITY VALUES WERE OVER 250 M2/S2...WITH ROTATING
UPDRAFTS AND ISOLATED TORNADOES POSSIBLE.

THIS WILL EVOLVE INTO A HEAVY RAIN EVENT OVERNIGHT ACROSS
CENTRAL/EASTERN ARKANSAS. ONE TO TWO INCH AMOUNTS AND LOCALLY MORE
ARE IN THE FORECAST.

RAIN WILL BE AHEAD OF A SLOW MOVING COLD FRONT IN THE PLAINS. A
STORM SYSTEM ALONG THE FRONT WILL TRACK WELL TO THE
NORTH...AND WILL NOT GIVE THE FRONT MUCH PUSH. THE FRONT MAY MAKE
IT INTO NORTHWEST ARKANSAS BY SATURDAY MORNING...BUT WILL STALL
THERE.

A NEW STORM SYSTEM WILL FORM IN TEXAS ON SATURDAY AND WILL TRACK
TO THE NORTHEAST ALONG THE FRONT. THERE MAY BE SOME LEFTOVER RAIN
EARLY IN THE DAY...WITH SHOWERS/THUNDERSTORMS REDEVELOPING IN THE
AFTERNOON AS THE SYSTEM ARRIVES.

ONCE AGAIN...SEVERE STORMS WILL BE POSSIBLE SATURDAY
AFTERNOON/EVENING...WITH ISOLATED TORNADOES POSSIBLE. THERE IS A
POTENTIAL FOR MORE HEAVY RAIN IN ABOUT THE SOUTHEAST HALF OF THE
STATE SATURDAY NIGHT.

THE STORM SYSTEM WILL DRAG THE FRONT THROUGH THE REGION...WITH THE
FRONT EXITING SUNDAY MORNING. THERE MAY BE SOME LINGERING SHOWERS
EARLY IN THE DAY ACROSS THE EAST...FOLLOWED BY SOME CLEARING LATER
IN THE DAY.

OVERALL...TWO TO FOUR INCHES OF RAIN IS EXPECTED FROM CENTRAL INTO
EASTERN ARKANSAS THROUGH SATURDAY NIGHT. GIVEN THIS...A FLASH
FLOOD WATCH REMAINS IN EFFECT.

IT APPEARS THE NEAR TERM WILL END WITH DRY CONDITIONS ON
MONDAY...AND SLIGHTLY COOLER/DRIER AIR.

LONG TERM...TUESDAY THROUGH FRIDAY
DRY AIR WILL BE OVER THE MID SOUTH THROUGH MOST OF THE LONG TERM
PERIOD. THE UPPER LEVELS WILL NOTE GENERALLY A ZONAL FLOW. VERY
LITTLE IN THE WAY OF MOISTURE IS NOTED. AN INCREASE IN MOISTURE IS
INDICATED LATE IN THE PERIOD AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
THURSDAY NIGHT INTO FRIDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE MAJORITY OF THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  73  53  75 /  80  40  10  10
CAMDEN AR         64  76  53  82 /  80  40  10  10
HARRISON AR       52  70  51  74 /  70  20  10  10
HOT SPRINGS AR    65  74  54  80 /  70  30  10  10
LITTLE ROCK   AR  66  75  55  79 /  80  40  10  10
MONTICELLO AR     70  76  54  82 /  80  50  20  10
MOUNT IDA AR      61  73  49  80 /  70  20  10  10
MOUNTAIN HOME AR  54  71  49  74 /  70  20  10  10
NEWPORT AR        65  74  53  77 /  80  40  10  10
PINE BLUFF AR     65  76  55  81 /  80  50  20  10
RUSSELLVILLE AR   59  72  51  77 /  70  20  10  10
SEARCY AR         65  74  52  77 /  80  40  10  10
STUTTGART AR      66  75  56  80 /  80  50  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

SHORT TERM...58 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, May 1, 12:30 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 AM CDT SAT MAY 1 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1230 AM CDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT
A SLOW MOVING COLD FRONT CONTINUES TO WORK ITS WAY ACROSS THE
NATURAL STATE THIS MORNING. STRONG SOUTHERLY WINDS BROUGHT DEEP GULF
MOISTURE INTO THE AREA AND THE RESULT WAS A LARGE NUMBER OF STRONG
TO SEVERE THUNDERSTORMS. SOME OF THE STORMS WERE TORNADIC AND
PRODUCED DAMAGE EARLIER FRIDAY NIGHT. WHILE TORNADOES REMAIN
POSSIBLE ACROSS THE STATE THROUGH THE NIGHT...THE MAIN CONCERN WILL
BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...THUNDERSTORMS
CONTINUE TO DEVELOP AND MOVE OVER THE SAME AREA WITH HEAVY RAIN
FALLING OVER THE SAME AREA. THE RESULT WILL BE WIDESPREAD FLASH
FLOODING...ESPECIALLY OVER THE CENTRAL AND SOUTHERN PARTS OF THE
STATE.

AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS
MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE
WEATHER SITUATION AS THE LATEST DATA IS ANALYZED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR
SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND MOVES NORTHEAST
ALONG THE STALLED FRONT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS ARKANSAS AHEAD OF THIS FRONT AND LOW PRESSURE. SOME
OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...AS LARGE
AMOUNTS OF INSTABILITY...AND STRONG WIND SHEAR WILL BE IN PLACE.
LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE...WITH THE
POTENTIAL FOR ISOLATED TORNADOES CONTINUING.

THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE EASTERN TWO
THIRDS OF ARKANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS SATURDAY.

FLASH FLOODING WILL ALSO BECOME A THREAT SATURDAY AND SUNDAY AS
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM
ALONG AND AHEAD OF THIS STALLED FRONT. EXPECT RAINFALL AMOUNTS OF 2
TO 4 INCHES BY LATE SUNDAY NIGHT ACROSS A LARGE PORTION OF THE
NATURAL STATE. LOCATIONS ACROSS THE EASTERN THIRD OF ARKANSAS...OR
ALONG AND EAST OF A LINE FROM NEWPORT TO MONTICELLO...COULD SEE
RAINFALL AMOUNTS OF 4 TO 6 INCHES BY THE TIME THE PRECIPITATION
ENDS. LOCALIZED RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE
FOLLOWING DAYS AS A RESULT OF THE HEAVY RAINFALL EXPECTED.

BREEZY WINDS WILL CONTINUE FOR SATURDAY...AS WINDS OF 15 TO 25 MPH
WILL BE COMMON...WITH GUSTS TO NEAR 30 MPH POSSIBLE. THEREFORE...A
LAKE WIND ADVISORY MAY BE NEEDED ONCE AGAIN SATURDAY.

THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS
THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST
POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE EASTERN THIRD
OF ARKANSAS.

PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO
SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

62/56

In the hours before

Special weather statement, May 1, 12:30 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 AM CDT SAT MAY 1 2010

ARZ043>045-053>056-062-010600-
CLARK-DALLAS-GRANT-HOT SPRING-JEFFERSON-LONOKE-PULASKI-SALINE-
1230 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...DALLAS...GRANT...HOT
SPRING...JEFFERSON...LONOKE...PULASKI AND SALINE COUNTIES UNTIL 100
AM CDT...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LONOKE TO
WRIGHTSVILLE TO MALVERN MUNICIPAL AIRPORT TO 7 MILES NORTH OF
GURDON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

62
Local storm report, May 1, 12:36 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1236 AM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     2 SE BEEBE              35.05N 91.87W
04/30/2010                   WHITE              AR   AMATEUR RADIO

            SIGNIFICANT STRUCTURE DAMAGE AND TREES DOWN ALONG JONES
            ROAD AND BROWN ROAD SOUTHEAST OF BEEBE.

&&

58
Special weather statement, May 1, 12:50 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 AM CDT SAT MAY 1 2010

ARZ034-045>047-010630-
LONOKE-MONROE-PRAIRIE-WOODRUFF-
1250 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR LONOKE...MONROE...PRAIRIE AND
WOODRUFF COUNTIES UNTIL 130 AM CDT...

AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MCCRORY TO 9 MILES EAST OF DES ARC TO HAZEN...MOVING NORTHEAST AT 35
MPH.

HAIL UP TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

62
Local storm report, May 1, 12:57 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1257 AM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     3 S THREE BROTHERS      36.41N 92.47W
04/30/2010                   BAXTER             AR   TRAINED SPOTTER

            SPOTTER REPORTS WINDS OVER 60 MPH...WITH TREES DOWNED.

0701 PM     TORNADO          CLEVELAND               35.42N 92.71W
04/30/2010                   CONWAY             AR   COUNTY OFFICIAL

            CONFIRMED TOUCHDOWN OF TORNADO NEAR CLEVELAND BY COUNTY
            OFFICAL.

0803 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
04/30/2010  E1.00 INCH       POPE               AR   AMATEUR RADIO

0806 PM     TORNADO          CENTER RIDGE            35.37N 92.57W
04/30/2010                   CONWAY             AR   PUBLIC

            HOUSE DESTROYED IN CENTER RIDGE AND THE SWEET HOME
            BAPTIST CHURCH WAS DAMAGED.

0812 PM     HAIL             STORY                   34.70N 93.52W
04/30/2010  E1.75 INCH       MONTGOMERY         AR   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL FELL ON HIGHWAY 27.

0824 PM     TORNADO          CULPEPPER               35.50N 92.52W
04/30/2010                   VAN BUREN          AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE CONFIRMED TORNADO ON THE GROUND IN
            CULPEPPER.

0829 PM     TSTM WND DMG     4 SE TULL               34.40N 92.52W
04/30/2010                   GRANT              AR   AMATEUR RADIO

            TREES DOWN ON HIGHWAY 35 SOUTHEAST OF TULL.

0829 PM     TORNADO          WRIGHTSVILLE            34.61N 92.22W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE ON 145TH STREET JUST OFF OF INTERSTATE
            530...WITH TREES AND POWER LINES DOWN.

0848 PM     TORNADO          EAST END                34.55N 92.32W
04/30/2010                   SALINE             AR   AMATEUR RADIO

            NUMEROUS REPORTS OF HOME ENTRAPMENT BY ARKANSAS STATE
            POLICE AND THE EAST END FIRE DEPARTEMENT.

0848 PM     TORNADO          COLLEGE STATION         34.70N 92.22W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN AT EXIT 5 ON
            INTERSTATE 440.

0850 PM     TORNADO          EAST END                34.55N 92.32W
04/30/2010                   SALINE             AR   AMATEUR RADIO

            MAJOR GAS LEAK REPORTED IN THE FAIRVIEW AREA OF EAST END.

0852 PM     TORNADO          GALLOWAY                34.78N 92.13W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORTING TORNADO ON THE GROUND ON
            INTERSTATE 440 JUST SOUTH OF GALLOWAY.

0854 PM     TORNADO          GALLOWAY                34.78N 92.13W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORTS INTERSTATE 40 BLOCKED NEAR
            THE PULASKI AND LONOKE COUNTY LINES...JUST EAST OF
            GALLOWAY.

0901 PM     TORNADO          SOUTH BEND              34.85N 92.05W
04/30/2010                   LONOKE             AR   FIRE DEPT/RESCUE

            TORNADO DAMAGE WAS REPORTED TO HAVE STARTED JUST SOUTH OF
            HIGHWAY 294 AND MOVED NORTHEAST. THE DAMAGE PATH IS 4
            MILES LONG AND IS A QUARTER OF A MILE WIDE. NUMEROUS
            MOBILE HOMES WERE DESTROYED ALONG WITH A FEW WELL BUILT
            HOMES. ALL INFORMATION IS PRELIMINARY AND BASED ON
            INFORMATION RELAYED TO THE NWS FROM THE SOUTH BEND FIRE
            DEPT.

0927 PM     TORNADO          FOX                     35.78N 92.30W
04/30/2010                   STONE              AR   PUBLIC

            REPORTS OF HOMES DAMAGED IN FOX.

0933 PM     TSTM WND DMG     2 SE BEEBE              35.05N 91.87W
04/30/2010                   WHITE              AR   AMATEUR RADIO

            SIGNIFICANT STRUCTURE DAMAGE AND TREES DOWN ALONG JONES
            ROAD AND BROWN ROAD SOUTHEAST OF BEEBE.

1010 PM     FUNNEL CLOUD     EAST END                34.55N 92.32W
04/30/2010                   SALINE             AR   AMATEUR RADIO

            FUNNEL CLOUD REPORTED ALONG HIGHWAY 167.

1018 PM     FLASH FLOOD      SEARCY                  35.24N 91.73W
04/30/2010                   WHITE              AR   EMERGENCY MNGR

            RAY STREET IN SEARCY IS FLOODED.

1026 PM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
04/30/2010                   PULASKI            AR   BROADCAST MEDIA

            THE INTERSECTION OF PERCY MACHIN AND PERSHING IS FLOODED.

1045 PM     TSTM WND DMG     2 WNW PRINCETON         33.99N 92.67W
04/30/2010                   DALLAS             AR   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED.

1046 PM     TORNADO          1 N WELDON              35.46N 91.23W
04/30/2010                   JACKSON            AR   TRAINED SPOTTER

            REPORTS OF DAMAGE IN SCHOFFNER WITH TREES AND POWER LINES
            DOWNED.

1055 PM     TSTM WND DMG     CARTHAGE                34.07N 92.56W
04/30/2010                   DALLAS             AR   LAW ENFORCEMENT

            TREES BLOCKING ROAD WEST OF CARTHAGE

1140 PM     HAIL             FITZHUGH                35.35N 91.32W
04/30/2010  E1.00 INCH       WOODRUFF           AR   AMATEUR RADIO

&&

58
Special weather statement, May 1, 1:41 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
141 AM CDT SAT MAY 1 2010

ARZ016-025-033-010710-
INDEPENDENCE-JACKSON-WHITE-
141 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR INDEPENDENCE...JACKSON AND WHITE
COUNTIES UNTIL 210 AM CDT...

AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCRAE...MOVING NORTHEAST AT 55 MPH.

HAIL TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

62
Special weather statement, May 1, 1:48 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
148 AM CDT SAT MAY 1 2010

ARZ045>047-057-010720-
ARKANSAS-LONOKE-MONROE-PRAIRIE-
148 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR ARKANSAS...LONOKE...MONROE AND
PRAIRIE COUNTIES UNTIL 220 AM CDT...

AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STUTTGART MUNICIPAL AIRPORT...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM HAS
SHOWN BROAD ROTATION ALOFT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK

225

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTTornado WarningLZKMontgomery, Polk, Scott30 min
Apr 30, 7:03 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell42 min
Apr 30, 7:08 PM CDTTornado WarningLZKConway, Pope, Van Buren, Yell52 min
Apr 30, 7:40 PM CDTTornado WarningLZKStone, Van Buren65 min
Apr 30, 7:41 PM CDTTornado WarningLZKGrant, Pulaski, Saline49 min
Apr 30, 7:42 PM CDTTornado WarningLZKStone, Van Buren63 min
Apr 30, 7:47 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Scott, Yell43 min
Apr 30, 7:49 PM CDTTornado WarningLZKConway, Van Buren41 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell39 min
Apr 30, 8:01 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell44 min
Apr 30, 8:23 PM CDTTornado WarningLZKLonoke, Pulaski, Saline37 min
Apr 30, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Logan, Montgomery, Perry, Pope and 2 more51 min
Apr 30, 8:27 PM CDTTornado WarningLZKFulton, Izard, Sharp, Stone21 min
Apr 30, 8:33 PM CDTTornado WarningLZKCleburne, Stone, Van Buren42 min
Apr 30, 8:37 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren23 min
Apr 30, 8:40 PM CDTTornado WarningLZKConway, Garland, Perry, Pope, Saline, Yell35 min
Apr 30, 8:44 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk31 min
Apr 30, 8:46 PM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson44 min
Apr 30, 8:57 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski, White48 min
Apr 30, 9:10 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pope, Saline, Yell22 min
Apr 30, 9:14 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren46 min
Apr 30, 9:14 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk31 min
Apr 30, 9:18 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Sharp, Stone57 min
Apr 30, 9:23 PM CDTTornado WarningLZKDallas, Grant, Hot Spring, Saline37 min
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski45 min
Apr 30, 9:37 PM CDTTornado WarningLZKClark, Dallas, Ouachita38 min
Apr 30, 9:41 PM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring49 min
Apr 30, 9:43 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Saline and 1 more32 min
Apr 30, 9:45 PM CDTFlash Flood WarningLZKCleburne, Independence, Izard, Sharp, Stone, Van Buren and 1 more3 hr
Apr 30, 9:46 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff44 min
Apr 30, 9:51 PM CDTFlash Flood WarningLZKFaulkner, Lonoke, Prairie, Pulaski, Saline, White3 hr
Apr 30, 9:55 PM CDTTornado WarningLZKGrant, Pulaski, Saline50 min
Apr 30, 10:12 PM CDTTornado WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Ouachita48 min
Apr 30, 10:12 PM CDTTornado WarningLZKConway, Garland, Montgomery, Perry, Pulaski, Saline and 1 more18 min
Apr 30, 10:25 PM CDTFlash Flood WarningLZKIndependence, Jackson, Prairie, White, Woodruff3 hr
Apr 30, 10:27 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff48 min
Apr 30, 10:27 PM CDTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson, Pulaski, Saline48 min
Apr 30, 10:55 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson50 min
Apr 30, 11:01 PM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring2 hr
Apr 30, 11:28 PM CDTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline32 min
Apr 30, 11:38 PM CDTSevere Thunderstorm WarningLZKJackson, Prairie, White, Woodruff37 min
Apr 30, 11:46 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita, Saline44 min
Apr 30, 11:56 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline34 min
May 1, 12:09 AM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff36 min
May 1, 12:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White25 min
May 1, 12:43 AM CDTFlash Flood WarningLZKLonoke, Pulaski, Saline3 hr
May 1, 1:02 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline43 min
May 1, 1:25 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 3 more3 hr
May 1, 1:38 AM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring3 hr
May 1, 2:09 AM CDTTornado WarningLZKMonroe, Prairie, Woodruff30 min
May 1, 3:50 AM CDTAreal Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline4 hr
May 1, 4:21 AM CDTFlash Flood WarningLZKArkansas, Monroe, Prairie, Woodruff3 hr
May 1, 4:23 AM CDTAreal Flood WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff4 hr
May 1, 4:27 AM CDTAreal Flood WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Ouachita and 1 more4 hr
May 1, 9:57 AM CDTRiver Flood WarningLZKArkansas, Monroe48 hr
May 1, 10:02 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence4 days
May 1, 11:27 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha48 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff38 min
May 1, 1:21 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff39 min
May 1, 5:50 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline40 min
May 1, 6:19 PM CDTTornado WarningLZKClark, Dallas, Ouachita41 min
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline38 min
May 1, 6:28 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Drew47 min
May 1, 6:29 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline46 min
May 1, 6:36 PM CDTTornado WarningLZKMontgomery, Pike, Polk24 min
May 1, 6:37 PM CDTTornado WarningLZKGarland, Perry, Pulaski, Saline38 min
May 1, 6:42 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson48 min
May 1, 6:44 PM CDTTornado WarningLZKFaulkner, Pulaski46 min

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.